Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 13, NWS Fort Worth, TX

March 19, 2006Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2006, 5:36 PM CST for Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2006, 5:36 PM CST (23:36 UTC)
Expired
Mar 19, 2006, 8:30 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 7 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 192341
FFWFWD
TXC251-439-200230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 830 PM CST

* AT 535 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING FROM GRAPEVINE...TO
  ARLINGTON...TO SOUTH OF CLEBURNE. MOVEMENT WAS NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
  SETTLEMENT...WATAUGA...SOUTHLAKE...SAGINAW...RICHLAND HILLS...
  NORTH RICHLAND HILLS...MANSFIELD...KENNEDALE...KELLER...HURST...
  HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL...
  EVERMAN...EULESS...COLLEYVILLE...BENBROOK...BEDFORD AND
  ARLINGTON.

A DANGEROUS FLOOD EVENT CONTINUES ACROSS TARRANT AND JOHNSON 
COUNTIES. ADDITIONAL RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE FROM 
THESE STORMS. THIS WILL AGGRAVATE THE ONGOING FLOODING IN THE AREA.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY 
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3221 9754 3232 9713 3297 9705 3295 9752

$$
3 follow-up statements
000 
WGUS74 KFWD 200026
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CST SUN MAR 19 2006

TXC251-439-200230-
TARRANT TX-JOHNSON TX-
620 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND
TARRANT COUNTIES...

...DANGEROUS FLOOD SITUATION CONTINUES FOR TARRANT AND JOHNSON 
COUNTIES...

AT 615 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SHOWERS AND THUNDERSTORM OVER PORTIONS OF TARRANT AND JOHNSON 
COUNTIES. ALTHOUGH THE HEAVIEST RAIN HAD MOVED TO THE NORTHEAST... 
ACCUMULATING RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY 
ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS.
 
THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE 
AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO 
SAFETY.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753

$$
000 
WGUS74 KFWD 200114
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CST SUN MAR 19 2006

TXC251-439-200230-
TARRANT TX-JOHNSON TX-
709 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND
TARRANT COUNTIES...

AT 704 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SHOWERS AND THUNDERSTORM OVER PORTIONS OF TARRANT AND JOHNSON 
COUNTIES. ALTHOUGH THE HEAVIEST RAIN HAS MOVED TO THE NORTHEAST... 
RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY ADDITIONAL 
RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS.

THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE 
AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO 
SAFETY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753

$$
000 
WGUS74 KFWD 200157
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CST SUN MAR 19 2006

TXC251-439-200230-
TARRANT TX-JOHNSON TX-
754 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CST FOR JOHNSON AND
TARRANT COUNTIES...

...DANGEROUS FLOOD SITUATION CONTINUES FOR TARRANT AND JOHNSON 
COUNTIES...

AT 748 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SHOWERS PRODUCING HEAVY RAIN OVER PORTIONS OF TARRANT AND 
JOHNSON COUNTIES. ALTHOUGH THE HEAVIEST SHOWERS HAVE MOVED OUT OF 
THESE COUNTIES...RUNOFF FROM PREVIOUS THUNDERSTORMS AS WELL AS ANY 
ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE FLOODING PROBLEMS.

THIS IS A DANGEROUS FLOOD SITUATION. IF YOU LIVE NEAR A FLOOD-PRONE 
AREA OR SEE WATER RISING IN YOUR AREA...TAKE QUICK ACTION TO GET TO 
SAFETY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3221 9758 3229 9711 3299 9704 3299 9753

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 3:42 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 19, 3:42 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CST SUN MAR 19 2006

.DISCUSSION...
WARM CONVEYOR BELT/ISENTROPIC LIFT INDUCED ELEVATED MCS THAT HAS
GIVEN MUCH OF N TX FLOODING RAINS TODAY...IS SLOWLY LIFTING NEWD
WITH SOME EMBEDDED HAILERS TOWARD SULPHUR SPRINGS/EMORY.
HOWEVER...SECOND ROUND ALREADY ON ITS WAY PER RADAR JUST WEST OF
D/FW...AS STRONG S/W SEEN OVER SE AZ/SW NM CONTINUES PUNCHING EWD
TOWARD W TX TONIGHT. A FLASH FLOOD WATCH HAS BEEN POSTED (SEE
ADVISORY LINE BELOW).

MODELS STILL DIVERGING ON WHAT TO DO WITH SFC LOW/WARM FRONT OVER
THE HILL COUNTRY...BUT LEANING TOWARD THE MORE REALISTIC ETA IN
THIS REGARD WITH SFC LOW MOVING INTO THE CWA AND TOWARD D/FW
BETWEEN 06Z-12Z MONDAY. HAVE STAY GENERALLY CATEGORICAL TO LIKELY
ALL AREAS...WITH NW 1/2 SEEING BEST SHOT THIS EVENING...THEN AREAS
S OF I-20/E OF I-35 DURING THE OVERNIGHT AND LINGERING INTO THE
MORNING HRS MONDAY. UNTIL WARM FRONT MOVES NWD...LOOK FOR MAINLY
EMBEDDED/ELEVATED HAIL AS MAIN SEVERE RISK ALONG WITH HEAVY
RAINFALL...BUT AREAS SE OF LAMPASAS...HILLSBORO...GREENVILLE LINE
MAY COULD SEE SOME STORMS ROOTED AT THE SFC...SO DAMAGING WINDS
AND PERHAPS...IF THE BOUNDARY LAYER CAN STAY COUPLED S OF THE WARM
FRONT...AN ISOLATED TORNADO (SEE SWODY1 FOR DETAILS).

BY MIDDAY MONDAY...S/W ROTATES UP INTO TX PANHANDLE/OK/SW KS WITH
DRYLINE VIGOROUSLY PUNCHING THROUGH AND RESULTING IN STRONG
DOWNSLOPING...MIXING AND VERY GUSTY W/SW WINDS. TEMPS WITH AT
LEAST PARTIAL CLEARING...ESPECIALLY S OF I-20 WILL WARM NICELY
INTO THE 70S TO NEAR 80. A WIND ADVISORY HAS BEEN POSTED MONDAY
AFTN ALONG/WEST OF I-35. REALLY UNCERTAIN AT THIS TIME (SEE
ADVISORY LINE BELOW ONCE AGAIN). COLD FRONT MON NIGHT WITH MUCH
COOLER/BREEZY CONDS TUES UNDER MAINLY SUNNY SKIES.

LEFT LOW POP
FOR THURS ALONG RED RIVER AND NE ZONES...BUT DONT EXPECT MUCH
WITH S/W EJECTING WELL N OF OUR AREA AND MOISTURE FAIRLY SCANT. A
SECOND SURGE ARRIVES TO COOL US OFF AGAIN THURS/FRI...WITH A
WARMER...DRIER WEEKEND ON TAP NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  72  39  56 / 100  20   0   0
WACO, TX              51  76  41  61 / 100  20   0   0
PARIS, TX             48  69  38  52 / 100  40   0   0
DENTON, TX            47  70  37  55 / 100  20   0   0
MCKINNEY, TX          48  71  38  54 / 100  30   0   0
DALLAS, TX            49  72  40  56 / 100  30   0   0
TERRELL, TX           49  73  40  56 / 100  30   0   0
CORSICANA, TX         51  74  42  60 / 100  30   0   0
TEMPLE, TX            54  78  42  61 / 100  20   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-TXZ142-
TXZ143-TXZ144-TXZ145.

WIND ADVISORY FROM 10 AM MONDAY TO 6 PM MONDAY FOR TXZ091-TXZ092-
TXZ093-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-TXZ116-TXZ117-
TXZ118-TXZ119-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-
TXZ174.

&&

/05
Hazardous weather outlook, Mar 19, 4:00 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST SUN MAR 19 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
400 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE WILL BE AN INCREASING RISK OF SEVERE THUNDERSTORMS ACROSS ALL
OF NORTH TEXAS THIS EVENING AND INTO THE EARLY MORNING HOURS MONDAY.
THE MAIN THREATS NORTH OF THE INTERSTATE 20 CORRIDOR WILL BE HAIL UP
TO THE SIZE OF QUARTERS.  SOUTH OF THE I-20 CORRIDOR IS WHERE A WARM
FRONT WILL MOVE THROUGH...AND SEVERE THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WINDS...VERY LARGE HAIL...AND POSSIBLY AN
ISOLATED TORNADO OR TWO.

IN ADDITION TO THE SEVERE WEATHER THREAT...FLASH FLOODING WILL BE
POSSIBLE IN THE AREAS NORTHWEST OF A LINE FROM GOLDTHWAITE...TO
HILLSBORO...TO CANTON...WHERE A FLASH FLOOD WATCH IS IN EFFECT.
TOTAL RAINFALL ACCUMULATIONS IN THE WATCH AREA MAY EXCEED 5 INCHES
IN ISOLATED LOCATIONS.

.DAYS TWO THROUGH SEVEN...
SEVERE STORMS WILL STILL BE POSSIBLE EARLY MONDAY MORNING EAST OF
INTERSTATE 35...BEFORE A DRYLINE MOVES THROUGH AND CLEARS THINGS
OUT. VERY GUSTY WEST AND SOUTHWEST WINDS BETWEEN 20 TO 30 MPH...ARE
EXPECTED MONDAY AFTERNOON WEST OF INTERSTATE 35.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS TONIGHT.

92

In the hours before

Local storm report, Mar 19, 1:57 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      ROCKWALL                32.92N  96.46W
03/19/2006                   ROCKWALL           TX   COUNTY OFFICIAL

            SIGNIFICANT FLOODING IN ROCKWALL CITY AND ROYSE CITY
            INCLUDING FLOODING OF BYPASSES OF INTERSTATE 30
Local storm report, Mar 19, 1:59 PM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLASH FLOOD      ARLINGTON               32.69N  97.13W
03/19/2006                   TARRANT            TX   AMATEUR RADIO

            STREET FLOODING IN ARLINGTON
Local storm report, Mar 19, 2:32 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      WAXAHACHIE              32.41N  96.85W
03/19/2006                   ELLIS              TX   AMATEUR RADIO

            CREEKS OUT OF BANKS AND RISING
Local storm report, Mar 19, 4:45 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     FLASH FLOOD      MINERAL WELLS           32.82N  98.08W
03/19/2006                   PALO PINTO         TX   TRAINED SPOTTER

            WATER FLOWING OVER ROADS. WOULD GET BACK TO US ABOUT
            WHICH STATE HIGHWAYS HE SAW THESE CREEKS OVERFLOWING.
Local storm report, Mar 19, 5:05 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 S CUMBY               33.06N  95.84W
03/19/2006  M1.00 INCH       HOPKINS            TX   PUBLIC

            REPORTED IN MILLER GROVE
Local storm report, Mar 19, 5:24 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CST SUN MAR 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      5 SW COMMERCE           33.19N  95.96W
03/19/2006                   HUNT               TX   LAW ENFORCEMENT

            SUPLHUR RIVER STARTING TO OVERFLOW ON STATE HIGHWAY 224
            BETWEEN COMMERCE AND NEYLANDVILLE. NO BLOCKADES YET. MORE
            RAIN ON THE WAY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:17 AM CSTSevere Thunderstorm WarningFWDLampasas36 min
Mar 19, 11:31 AM CSTSevere Thunderstorm WarningFWDComanche44 min
Mar 19, 11:46 AM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 12:15 PM CSTSevere Thunderstorm WarningFWDComanche, Erath45 min
Mar 19, 12:30 PM CSTFlash Flood WarningFWDDallas3 hr
Mar 19, 1:08 PM CSTFlash Flood WarningFWDHood, Somervell2 hr
Mar 19, 1:31 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 2:02 PM CSTFlash Flood WarningFWDEllis3 hr
Mar 19, 2:27 PM CSTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more28 hr
Mar 19, 2:37 PM CSTFlash Flood WarningFWDHunt, Kaufman3 hr
Mar 19, 2:44 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 3:09 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains51 min
Mar 19, 3:24 PM CSTFlash Flood WarningFWDDallas3 hr
Mar 19, 4:09 PM CSTFlash Flood WarningFWDComanche, Erath, Palo Pinto, Parker, Wise3 hr
Mar 19, 4:23 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 4:54 PM CSTFlash Flood WarningFWDCooke, Denton, Grayson3 hr
Mar 19, 5:57 PM CSTFlash Flood WarningFWDEllis3 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.